# SDR 2022F00244

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: General aviation
- Aircraft: N261PA
- Make and model: Raythn 200RAYTHEON
- Aircraft serial: 259003
- Aircraft time: 11,486 hours, 7,852 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON SHORT FINAL TO KPYM, PLYMOUTH, MA MUNICIPAL AIRPORT, FULLY CONFIGURED FOR LANDING, WHEN PILOTS SAW SMOKE AND HEARD A POPPING SOUND FROM THE COPILOTS INSTRUMENT PANEL NEXT TO THE GEAR HANDLE. A FLAME WAS BRIEFLY OBSERVED BY THE COPILOT IN THE SAME AREA.  THE CAUSE OF THIS ISSUE IS CURRENTLY BEING INVESTIGATED BY CRS ZKFR180L AT KPYM. THIS SDR WILL BE REVISED AS TO CAUSE. NOTE-PROPELLER LISTED ABOVE IS #2 ENGINE
